# SDR DALA2022033102167

- Difficulty date: March 30, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 85,624 hours, 38,856 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3234 CORROSION ON RIVETS COMMON TO SHEAR TIE LOCATED FR 30 AND STR 40L TO STR 41L IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED RIVET COMMON TO SHEAR TIE PER SRM 51-42-11. (2177461)
